Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Higher rank case of Dwork’s conjecture
HTML articles powered by AMS MathViewer

by Daqing Wan PDF
J. Amer. Math. Soc. 13 (2000), 807-852 Request permission

Abstract:

In this paper, we study the higher rank case of Dwork’s conjecture on the $p$-adic meromorphic continuation of the pure slope L-functions arising from the slope decomposition of an overconvergent F-crystal. Our main result is to reduce the general case of the conjecture to the special case when the pure slope part has rank one and when the base space is the simplest affine $n$-space.
References
Similar Articles
Additional Information
  • Daqing Wan
  • Affiliation: Department of Mathematics, University of California, Irvine, California 92697
  • MR Author ID: 195077
  • Email: dwan@math.uci.edu
  • Received by editor(s): October 1, 1999
  • Received by editor(s) in revised form: April 10, 2000
  • Published electronically: June 6, 2000
  • Additional Notes: This work was partially supported by the National Science Foundation

  • Dedicated: Dedicated to the memory of Bernard Dwork
  • © Copyright 2000 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 13 (2000), 807-852
  • MSC (2000): Primary 11G40, 11S40; Secondary 11M41, 11G25
  • DOI: https://doi.org/10.1090/S0894-0347-00-00339-8
  • MathSciNet review: 1775738